Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

March 13th 2019
I forgot to take my 10mg generic abilify for the last week n I'm out of pills.im having bad anxiety am i ok
Karina Savoie Pharmacist

Hello,

It could be normal to have relapses of anxiety when you stop the medication. It's not dangerous, but it is not pleasant. We call it withdrawal symptoms. To avoid them, the medication has to be stopped over a long period of time. I'm suggesting you call your pharmacist. Maybe he could renew your prescription.  


The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Karina Savoie suggests meeting with your pharmacist.